2:35 am - 05/28/2010

hemorrhoid

ok this is embarrassing...

I have this pea-sized 'roid in the CENTER of my asshole.

It has a tendency to go away & come back...

How do I hide/remove it before my bf comes over tomorrow?
http://community.livejournal.com/ontd_feminism/97390.html
I came across this while I was surfing through <lj comm="ontd_feminism"> and thought you folks might enjoy it!  I apologize if it's been posted already!
4:30 pm - 05/28/2010

No withdrawal bleed

Last month I bled for almost three straight weeks. I was on Amoxicillin to take care of an ear infection, so I attributed the bleeding to that. This month, I had no spotting (finally) and now I am on my placebo week. I take YAZ, so I only have 4 placebo pills, but so far my withdrawal bleed hasn't started and I am on my third day of the placebos. I had to take antibiotics again this month (Azithromycin) and my boyfriend came in me on one occasion a couple of days after I finished my treatment. Should I be worried now? I don't feel any "traditional" pregnancy symptoms, but I am still a little scared. I do have pretty heavy discharge, which often happens before I bleed, but I am not sure what to do if the bleed never comes.

Thank you for any help!
4:42 pm - 05/28/2010

colposcopy

Hello ladies, yet again I am on my phone, so it makes it very hard to go through tags.

I had gallbladder surgery two days ago, and had my colposcopy today. Did anyone else itch on the cervix? And how long did it last. I am on percs for the pain from the surgery so I feel no discomfort just itchy.
i am dumb.

since ive been having trouble lately shaving my thighs and knees and some of my pubic area, i opted to use nair about 20 minutes ago.

WHYYYY....

all went well, hair went away, only now i'm left with welts all over my legs.. hives maybe? my legs are burning now. thankfully so far my pubic area seems to be ok.

what would you do to calm the burning feeling/welts/hives - whatever they are?

:(
Hey, everyone -- I hope this is a suitable place for this post, since it relates directly to my birth control and all that, even though it's not about my girlybits.

On May 13th I switched from Microgestin FR 1.5/30 to Sprintec, the generic for Ortho Cyclen. Haven't missed a pill, and since I'm not taking it for contraception purposes I don't take it exactly at the same time on the dot, though I've never been "off" by more than ... three hours or so, I'd say.

Today, I started having breathing problems. I'm asthmatic, have been since I was small, and a] my inhaler's not doing much, and b] it doesn't "feel right" to be an asthma/allergy problem. It's not to the point of "gasping for breath can't get any air," but it's still pretty uncomfortable. [trust me, if it gets to that stage, we're packing up for the ER -- I know how bad it can turn, and how fast]

The seriously concerning part, though, is that my right calf started hurting this afternoon, as well. Like, it's in the area that most often cramps up, but it's not the knotty feeling of a cramp, or a burning feeling like when you exercise a bit too much [lactic acid burnoff, I think it is?], I can't... really describe it. It's a very deep, deep ache, with occasional stabbing pains to boot. It's only in one part, not the entire calf.

I know that none of you can diagnose me, blah blah, I'm just... wondering if anybody knows if this sounds like DVT. AND if it's possible I can wait till tomorrow, or even Monday if the breathing doesn't get any worse. I really hate the idea of going to the ER again, especially on a holiday weekend... but we will if it's necessary.

[one last thing that just popped into my mind: I had some bloodwork done a couple weeks ago, and my D-Dimer was elevated... dunno if that has any bearing, I'm pretty sure it does, but having never gone to medical school, I haven't a clue what it is.]

Thanks much in advance!

cross-posted to ask_a_nurse
This page was loaded Dec 5th 2020, 12:22 am GMT.